# SDR C2XA10IA077

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 12,356 hours, 6,741 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4655
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 12,356 hours, 6,741 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2233, DURING CRUISE FLIGHT THE CREW REPORTED A PITCH TRIM FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT (HSCU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
